Alert archive / Oklahoma / Tornado Warnings in 2024

Tornado Warning 101, NWS Shreveport, LA

November 4, 2024McCurtain County, Oklahoma; Red River County, Texas

NWS Shreveport, LA issued this tornado warning at Nov 4, 2024, 4:46 PM CST for McCurtain County, Oklahoma; Red River County, Texas. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 4, 2024, 4:46 PM CST (22:46 UTC)
Expired
Nov 4, 2024, 5:15 PM CST
In force
29 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties McCurtain County, OK, Red River County, TX

The radar

The Western Arkansas radar (KSRX), 163 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 4, 4:51 PM CSTTSTM WND DMG1 Se Idabel, OKMetal roof and sheet-metal wall damage at Southeast Autoplex and nearby casino in downtown Idabel. Car windows blown out.
Nov 4, 5:01 PM CSTTORNADO4 Ne Idabel, OKThis EF1 tornado began in an inaccessible area north of the Little River and west of US Hwy 70 per storm chaser video. The tornado traveled north-northeast and an NWS Survey Team confirmed EF1 damage consisting of snapped hardwood trees along Tebo Jones Road.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 4, 10:52 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2024-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 644 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2024-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
644 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
1.0
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted.

396 
WFUS54 KSHV 042246
TORSHV
OKC089-TXC387-042315-
/O.NEW.KSHV.TO.W.0101.241104T2246Z-241104T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
446 PM CST Mon Nov 4 2024

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southeastern McCurtain County in southeastern Oklahoma...
  Northeastern Red River County in northeastern Texas...

* Until 515 PM CST.

* At 446 PM CST, a severe thunderstorm capable of producing a 
  tornado was located near Idabel, or 20 miles northeast of 
  Clarksville, moving northeast at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught
           without shelter. Mobile homes will be damaged or
           destroyed. Damage to roofs, windows and vehicles will
           occur. Tree damage is likely.

* Locations impacted include...
  Idabel, Broken Bow, Holly Creek, Oak Hill and Bryarly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3384 9496 3413 9484 3397 9451 3373 9487
      3379 9498
TIME...MOT...LOC 2245Z 213DEG 31KT 3384 9486

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

26
1 follow-up statement
735 
WWUS54 KSHV 042302
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
502 PM CST Mon Nov 4 2024

TXC387-042312-
/O.CAN.KSHV.TO.W.0101.000000T0000Z-241104T2315Z/
Red River TX-
502 PM CST Mon Nov 4 2024

...TORNADO WARNING IS CANCELLED FOR NORTHEASTERN RED RIVER COUNTY...

The tornado has moved out of the affected area.

A Tornado Watch remains in effect until 600 PM CST Monday for a 
portion of northeast Texas.

&&

LAT...LON 3397 9451 3386 9478 3388 9486 3393 9489
      3413 9484
TIME...MOT...LOC 2246Z 213DEG 31KT 3385 9485

$$


OKC089-042315-
/O.CON.KSHV.TO.W.0101.000000T0000Z-241104T2315Z/
McCurtain OK-
502 PM CST Mon Nov 4 2024

...TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CST FOR CENTRAL 
MCCURTAIN COUNTY...

At 502 PM CST, a confirmed tornado was located near Broken Bow, or 
23 miles west of Horatio, moving northeast at 35 mph.

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed.
         Damage to roofs, windows and vehicles will occur. Tree
         damage is likely.

Locations impacted include...
  Idabel, Broken Bow, Holly Creek and Oak Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built 
building away from windows. If you are outdoors, in a mobile home, 
or in a vehicle, move to the closest substantial shelter and protect 
yourself from flying debris.

&&

LAT...LON 3397 9451 3386 9478 3388 9486 3393 9489
      3413 9484
TIME...MOT...LOC 2246Z 213DEG 31KT 3385 9485

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

26

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Nov 4, 1:47 PM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Nov 4, 1:47 PM CST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
147 PM CST Mon Nov 4 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Tuesday Night)
Issued at 116 PM CST Mon Nov 4 2024

Before we get into what is traditionally the short term discussion
that would begin with tonight and continue through Tuesday night,
let's first talk about what is going to happen the rest of this
afternoon. Radar imagery is showing a few very isolated
thunderstorms moving through portions of far east Texas while more
widespread convection is ongoing across the DFW metroplex. These
storms are only going to continue to grow upscale as the afternoon
rolls on. A Tornado Watch remains in effect for portions of our
east Texas counties and southeast Oklahoma through 6:00 PM this
evening. There is some potential that additional watches will be
needed as the storms progress. We should start to see an increase
in convection through the rest of the afternoon with a line of
thunderstorms eventually moving through our region this evening
and into the early overnight hours. So in short, it could be a
busy and active afternoon/evening.

As mentioned above, the line of thunderstorms will linger into
portions of our area during the early overnight hours and some
recent model guidance suggests it lingering into the early morning
hours on Tuesday thanks to the frontal boundary stalling out from
southwest Louisiana into northeast Louisiana. This will allow for
some redevelopment of showers and thunderstorms during the day
Tuesday and Tuesday night across the southeast half of the
forecast region. Temperatures on Tuesday will remain seasonable
for those behind the cold front to slightly above normal values
for our far southeast zones where the cold front might not clear.

/33/

&&

.LONG TERM...
(Wednesday through next Sunday)
Issued at 116 PM CST Mon Nov 4 2024

The aforementioned cold front responsible for the potential
weather Monday night will gradually lift back to the northwest as
a warm front on Wednesday, bringing with it some additional
chances for showers and thunderstorms for areas south and east of
the I-30 corridor. At the same time, another large upper-level trough
will be digging into the Four Corners region and will be the
source of our next big weather maker. In addition to all this, NHC
has identified what is now Tropical Depression Eighteen just south
of Jamaica. Current track has this moving through the Gulf of
Mexico and towards far southeast Louisiana late this week. The
incoming trough will play a major role in where this potential
storm decides to go so we will need to monitor it. Right now it
appears that the tropical system will not have much of an impact
to our region and that a possible strong to severe weather event
could set up by the weekend. /33/

&&

.AVIATION...
(18Z TAFS)
Issued at 1122 AM CST Mon Nov 4 2024

Very active TAF period over the next 24 hours with severe weather
a good bet across at least the western half of our airspace.
Currently dealing with showers/isolated thunderstorms in the
vicinity of our LFK/TYR/GGG and TXK terminals but more widespread
convection will overtake this area later this evening and
overnight further east. If the timing of the HRRR is correct, then
the convective threat will not arrive at the MLU terminal until
after sunrise Tue Morning. For the 18z TAF package, went mostly
with its timing of the broken line of convection that is forecast
to develop later this evening and move steadily eastward across
our airspace overnight and through the first half of Tuesday. Also
look for post frontal showers to develop in the wake of the
convection Tuesday Morning as well. Once ceiling go down to MVFR
categories near and in advance of the convection, those ceilings
will likely remain MVFR category through the end of the TAF
period.

Look for non-convective winds from the SSE to SSW near 13-20kts
sustained with gusts upwards of 30kts through sunset this evening
but stronger winds gusts will likely continue overnight as well
until the broken line of convection moves east of our TAF sites.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  72  60  73 /  80  90  50  20
MLU  70  82  64  77 /  30  80  80  50
DEQ  58  69  46  71 / 100  80  10  10
TXK  61  68  53  72 /  90  90  20  10
ELD  63  73  56  72 /  50  90  60  40
TYR  62  70  52  73 / 100  70  10  10
GGG  61  70  52  74 /  90  90  20  10
LFK  63  72  58  78 /  80  90  40  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for ARZ050-051.

LA...None.
OK...Flood Watch through late tonight for OKZ077.

TX...None.
&&

SHORT TERM...33
LONG TERM....33
AVIATION...13
Hazardous weather outlook, Nov 4, 11:12 AM CST, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1112 AM CST Mon Nov 4 2024

ARZ059-070-LAZ001-010-017-TXZ097-110>112-125-126-136>138-149>153-
165>167-051715-
Little River-Miller-Caddo-De Soto-Sabine-Bowie-Camp-Morris-Cass-
Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
1112 AM CST Mon Nov 4 2024

This Hazardous Weather Outlook is for southwest Arkansas, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This afternoon and tonight.

A cold front will move into the region today, reintroducing the
chances for severe weather from Monday afternoon and evening through
the overnight hours into early Tuesday morning. All modes of severe
weather will be possible, including a few strong tornadoes along
with
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy thunderstorms will linger across the region into Tuesday
morning, before dissipating before noon. Aside from locally heavy
downpours, no hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

TXZ096-108-109-124-051715-
Red River-Franklin-Titus-Wood-
1112 AM CST Mon Nov 4 2024

...TORNADO WATCH 704 IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for northeast Texas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

A cold front will move into the region today, reintroducing the
chances for severe weather from Monday afternoon and evening through
the overnight hours into early Tuesday morning. All modes of severe
weather will be possible, including a few strong tornadoes along
with locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy thunderstorms will linger across the region into Tuesday
morning, before dissipating before noon. Aside from locally heavy
downpours, no hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

OKZ077-051715-
McCurtain-
1112 AM CST Mon Nov 4 2024

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 704 IN EFFECT UNTIL 6 PM CST THIS EVENING...

This Hazardous Weather Outlook is for southeast Oklahoma.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

A cold front will move into the region today, reintroducing the
chances for severe weather from Monday afternoon and evening through
the overnight hours into early Tuesday morning. All modes of severe
weather will be possible, including a few strong tornadoes along
with locally heavy rainfall. Therefore, a Flood Watch is in effect
through 6 AM on Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy thunderstorms will linger across the region into Tuesday
morning, before dissipating before noon. Aside from locally heavy
downpours, no hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ARZ050-051-051715-
Sevier-Howard-
1112 AM CST Mon Nov 4 2024

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southwest Arkansas.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

A cold front will move into the region today, reintroducing the
chances for severe weather from Monday afternoon and evening through
the overnight hours into early Tuesday morning. All modes of severe
weather will be possible, including a few strong tornadoes along
with locally heavy rainfall. Therefore, a Flood Watch is in effect
through 6 AM on Tuesday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy thunderstorms will linger across the region into Tuesday
morning, before dissipating before noon. Aside from locally heavy
downpours, no hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

ARZ060-061-071>073-LAZ002>006-011>014-018>022-051715-
Hempstead-Nevada-Lafayette-Columbia-Union-Bossier-Webster-Claiborne-
Lincoln-Red River-Bienville-Jackson-Ouachita-Natchitoches-Winn-Grant-
Caldwell-La Salle-
1112 AM CST Mon Nov 4 2024

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...This afternoon and tonight.

A cold front will move into the region today, reintroducing the
chances for severe weather from Monday afternoon and evening through
the overnight hours into early Tuesday morning. All modes of severe
weather will be possible, including a few tornadoes, along with
locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy thunderstorms will linger across the region into Tuesday
morning, before dissipating before noon. Aside from locally heavy
downpours, no hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, Nov 4, 11:39 AM CST, 5 hours 7 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1139 AM CST Mon Nov 4 2024

ARZ050-051-059-OKZ077-041830-
Sevier AR-Howard AR-Little River AR-McCurtain OK-
1139 AM CST Mon Nov 4 2024

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN LITTLE
RIVER...NORTHWESTERN HOWARD...SEVIER AND SOUTHEASTERN MCCURTAIN
COUNTIES UNTIL 1230 PM CST...

At 1139 AM CST, Doppler radar was tracking an area of strong
thunderstorms over De Queen, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  De Queen, Horatio, Umpire, Lockesburg, Winthrop, Gillham, Arkinda,
  Geneva, Central, West Otis, West Line, Lebanon, Cerrogordo,
  Shinewell, Burg and America.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3376 9448 3377 9458 3419 9446 3419 9424
      3427 9424 3427 9426 3435 9425 3436 9425
      3435 9415 3422 9398 3374 9436
TIME...MOT...LOC 1738Z 208DEG 30KT 3401 9438

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 4, 12:14 PM CST, 4 hours 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1214 PM CST Mon Nov 4 2024

TXZ137-138-150-041845-
Rusk TX-Harrison TX-Gregg TX-
1214 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GREGG...
SOUTHWESTERN HARRISON AND NORTHEASTERN RUSK COUNTIES UNTIL 1245 PM
CST...

At 1214 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles east of Kilgore, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Longview, Hallsville, Lakeport, Easton, Chalk Hill, Stewart,
  Monroe, Oak Hill and Darco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3237 9482 3259 9467 3247 9436 3238 9448
      3239 9448 3239 9449 3237 9449 3218 9474
      3232 9486
TIME...MOT...LOC 1814Z 207DEG 40KT 3235 9473

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 4, 12:44 PM CST, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1244 PM CST Mon Nov 4 2024

TXZ126-137-138-041915-
Harrison TX-Marion TX-Gregg TX-
1244 PM CST Mon Nov 4 2024

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT CENTRAL GREGG...
WESTERN HARRISON AND CENTRAL MARION COUNTIES UNTIL 115 PM CST...

At 1244 PM CST, Doppler radar was tracking an area of strong
thunderstorms over Hallsville, or 10 miles east of Longview, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail. A tornado cannot
be ruled out.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Longview, Marshall, Hallsville, Jefferson, Harleton, Woodlawn,
  Berea, Nesbitt and Lassater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3247 9470 3248 9473 3286 9460 3276 9414
      3240 9455 3241 9455 3240 9456
TIME...MOT...LOC 1843Z 208DEG 33KT 3249 9460

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 4, 3:43 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
343 PM CST Mon Nov 4 2024

OKZ077-TXZ096-108-042215-
Franklin TX-Red River TX-McCurtain OK-
343 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL RED RIVER...
SOUTHWESTERN MCCURTAIN AND NORTHEASTERN FRANKLIN COUNTIES UNTIL 415
PM CST...

At 343 PM CST, Doppler radar was tracking a strong thunderstorm near
Bogata, or 6 miles northeast of Hagansport, moving northeast at 40
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Clarksville, Bogata, Bagwell, Manchester, Annona, Negley, Bryarly,
  English, Cuthand, Albion, Silver City, Johntown and Harris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3338 9521 3342 9531 3394 9512 3378 9466
      3340 9509 3340 9510 3339 9510 3339 9513
      3336 9513 3335 9514
TIME...MOT...LOC 2143Z 202DEG 32KT 3343 9519

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 4, 4:18 PM CST, 28 minutes before
Special Weather Statement
National Weather Service Shreveport LA
418 PM CST Mon Nov 4 2024

ARZ050-059-OKZ077-TXZ096-097-108-109-042245-
Sevier AR-Little River AR-McCurtain OK-Titus TX-Franklin TX-Red
River TX-Bowie TX-
418 PM CST Mon Nov 4 2024

...AN AREA OF STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN LITTLE
RIVER...RED RIVER...NORTHWESTERN BOWIE...WEST CENTRAL SEVIER...
SOUTHERN MCCURTAIN...NORTHERN FRANKLIN AND NORTHWESTERN TITUS
COUNTIES UNTIL 445 PM CST...

At 418 PM CST, Doppler radar was tracking an area of strong
thunderstorms along a line from 8 miles southwest of Idabel to 9
miles west of Mount Vernon, or along a line from 16 miles northeast
of Clarksville to 14 miles southwest of Hagansport, moving northeast
at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail. A tornado cannot
be ruled out.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Clarksville, Hagansport, Idabel, Broken Bow, Mount Vernon, Bogata,
  Bagwell, Talco, Annona, Haworth, Garvin, Bryarly, English, Negley,
  Albion, Harris, Silver City, Holly Creek, Cuthand and Golden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3313 9531 3357 9531 3420 9476 3394 9437
      3362 9475
TIME...MOT...LOC 2217Z 224DEG 11KT 3380 9491 3346 9513 3319 9537

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Nov 4, 4:41 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
441 PM CST Mon Nov 4 2024

TXZ096-097-108-109-111-042315-
Titus TX-Morris TX-Franklin TX-Red River TX-Bowie TX-
441 PM CST Mon Nov 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RED RIVER...WEST
CENTRAL BOWIE...SOUTHERN FRANKLIN...NORTHWESTERN MORRIS AND TITUS
COUNTIES UNTIL 515 PM CST...

At 441 PM CST, Doppler radar was tracking a strong thunderstorm over
Purley, or 9 miles northeast of Winnsboro, moving northeast at 40
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mount Pleasant, Boxelder, Mount Vernon, Wilkerson, Purley, Dalby
  Springs, Winfield, Miller's Cove, Harts Bluff, Monticello,
  Hopewell and Cypress.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 3303 9513 3303 9514 3302 9515 3301 9515
      3296 9521 3306 9531 3312 9531 3353 9487
      3337 9468 3303 9512 3304 9512
TIME...MOT...LOC 2240Z 216DEG 33KT 3307 9521

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 4:18 PM CSTSpecial Weather StatementSHVMcCurtain27 min
Nov 4, 4:38 PM CSTSevere Thunderstorm WarningSHVMcCurtain52 min
Nov 4, 5:10 PM CSTTornado WarningSHVMcCurtain41 min
Nov 4, 5:33 PM CSTTornado WarningSHVMcCurtain42 min
Nov 4, 11:01 AM CSTSpecial Weather StatementSHVGregg, Rusk29 min
Nov 4, 12:14 PM CSTSpecial Weather StatementSHVGregg31 min
Nov 4, 12:44 PM CSTSpecial Weather StatementSHVMarion31 min
Nov 4, 3:43 PM CSTSpecial Weather StatementSHVRed River32 min
Nov 4, 4:41 PM CSTSpecial Weather StatementSHVFranklin, Titus34 min
Nov 4, 4:54 PM CSTSevere Thunderstorm WarningSHVBowie, Franklin, Morris, Red River, Titus51 min
Nov 4, 5:00 PM CSTTornado WarningSHVBowie, Franklin, Morris, Red River, Titus45 min
Nov 4, 5:01 PM CSTSevere Thunderstorm WarningSHVSmith, Upshur, Wood44 min
Nov 4, 5:57 PM CSTSpecial Weather StatementSHVCamp, Wood48 min

Nearby

Tornado Warnings in Oklahoma, 2024Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.